Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Periodic giddiness, abdomen and umbilical pain, MRI shows T2W/FLAIR hyperintense focus frontal in white matter. Meaning?

my child age is 10 years(female) she is suffering giddiness on and off four to five times daily from 10days, pain at umblical region, abdominal pain since 15 days, no fever, no vomitings, our local doctor says, worm is dead condition in brain after he examed in MRI report, that evidence of rounded T2W/FLAIR hyperintense focus seen in right frontal white matter - ? granulomatous lesion. (MRI of Brain plain and contrast) after 3 days a ct scan report impression is Bilateral globus pallidus show minute calcific focus, In EEG report Abnormal awake EEG record suggestive of genralised seizures discharges during the HV, in stool test appearance colour - pale black, microscopic examination OVA(Helminths)-Ova of enterobious seen 1-2(in 1st report) after 3 days appearance colour-yellow, OVA(Helminths) not found, Amoebae- motile ameobae seen(in 2nd report) and all reports are OK(LFT,Thyroid,CBC,ECG,Ultra sound scan of Abdomen). now we are using the following medications tab oxtal 300mg tid, lobazam 10mg tid,nexital 5mg night a day, keppra 500mg tid rabizen 20mg early morning. But now she is suffering giddiness on and off two to three times daily and her behavior completely changed
Asked On : Wed, 31 Oct 2012
Answers:  1 Views:  158
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
The reports of your daughter are suggestive of seizures in her which are probably due to worm infestation. The medications which she is on are for control of seizures. But i am of the opinion that these medications are too much and are in a higher dosage than is required for a child of her age. The giddiness and change in behavior are likely to be due to side effect of these medications. You need to consult a neurologist for optimization of the medications.
Good luck
Answered: Wed, 31 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor